MathSciNet Relay Station
MathSciNet bibliographic data
MR1454600 (98f:52014) 52B30 (55P20)
Randell, Richard Homotopy and group cohomology of arrangements. Topology Appl. 78 (1997), no. 3, 201–213.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement